# SDR SWAA2022101858004

- Difficulty date: October 9, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER EXIT SIGN BROKEN / [01] REMOVED AND REPLACED R2 LOWER EXIT SIGN AS PER AMM 33-51-01-960-802-NG.;[02] VERIFIED STEP 1
